Limitwise monotonic functions, sets, and degrees on computable domains

Journal of Symbolic Logic 75 (1):131-154 (2010)
Abstract
We extend the notion of limitwise monotonic functions to include arbitrary computable domains. We then study which sets and degrees are support increasing limitwise monotonic on various computable domains. As applications, we provide a characterization of the sets S with computable increasing η-representations using support increasing limitwise monotonic sets on ℚ and note relationships between the class of order-computable sets and the class of support increasing limitwise monotonic sets on certain domains.
Keywords Limitwise monotonic function   η-representation
Categories (categorize this paper)
DOI 10.2178/jsl/1264433912
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 27,141
Through your library
References found in this work BETA
Computable Models of Theories with Few Models.Bakhadyr Khoussainov, Andre Nies & Richard A. Shore - 1997 - Notre Dame Journal of Formal Logic 38 (2):165-178.
Order-Computable Sets.Denis Hirschfeldt, Russell Miller & Sergei Podzorov - 2007 - Notre Dame Journal of Formal Logic 48 (3):317-347.
Computable Shuffle Sums of Ordinals.Asher M. Kach - 2008 - Archive for Mathematical Logic 47 (3):211-219.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Euclidean Functions of Computable Euclidean Domains.Rodney G. Downey & Asher M. Kach - 2010 - Notre Dame Journal of Formal Logic 52 (2):163-172.
Bounding Prime Models.Barbara F. Csima, Denis R. Hirschfeldt, Julia F. Knight & Robert I. Soare - 2004 - Journal of Symbolic Logic 69 (4):1117 - 1142.
Degrees of Unsolvability of Continuous Functions.Joseph S. Miller - 2004 - Journal of Symbolic Logic 69 (2):555 - 584.
Generalized Cohesiveness.Tamara Hummel & Carl G. Jockusch Jr - 1999 - Journal of Symbolic Logic 64 (2):489-516.
Kleene Index Sets and Functional M-Degrees.Jeanleah Mohrherr - 1983 - Journal of Symbolic Logic 48 (3):829-840.
Computability & Unsolvability.Martin Davis - 1958 - Dover Publications.
Weak Presentations of Computable Fields.Carl G. Jockusch Jr & Alexandra Shlapentokh - 1995 - Journal of Symbolic Logic 60 (1):199 - 208.
Classical Recursion Theory: The Theory of Functions and Sets of Natural Numbers.Piergiorgio Odifreddi - 1989 - Sole Distributors for the Usa and Canada, Elsevier Science Pub. Co..
Wtt-Degrees and T-Degrees of R.E. Sets.Michael Stob - 1983 - Journal of Symbolic Logic 48 (4):921-930.

Monthly downloads

Added to index

2010-09-12

Total downloads

19 ( #257,087 of 2,163,570 )

Recent downloads (6 months)

1 ( #348,040 of 2,163,570 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums